Survival probabilities for branching Brownian motion with absorption

JW Harris, SC Harris

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionSurvival probabilities for branching Brownian motion with absorption
Original languageEnglish
Pages (from-to)81 - 92
Number of pages12
JournalElectronic Communications in Probability
Volume12 (Paper 11)
Publication statusPublished - Apr 2007

Bibliographical note

Publisher: Institute of Mathematical Statistics
Other: http://www.math.washington.edu/~ejpecp/EcpVol12/paper11.abs.html

Cite this